# SDR 2022F00230

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: General aviation
- Aircraft: N452MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9122
- Aircraft time: 8,629 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Handle
- Part number: L521M00X1012
- Condition: Separated
- Location: Zone 600
- Component: R/H Sliding Doo, Bolkms
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

R/H OUTSIDE SLIDING DOOR HANDLE SEPARATED FROM AIRCRAFT IN CRUISE FLIGHT.  AIRCRAFT CONTINUED FLIGHT SAFELY WITH NO INTERRUPTION. REPLACED DOOR HANDLE. FUNCTION CHK'D GOOD.
